# SDR 2001UALA00376

- Difficulty date: April 2, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N311UA
- Make and model: Boeing 737322
- Aircraft serial: 23672
- Aircraft time: 41,146 hours, 21,768 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR FRAME CRACKED AT THE LOWER FORWARD CORNER UPPER OUTBOARD BOLT HOLE FOR THE STOP FITTING.  REPAIRED CRACKED DOOR FRAME.  MAJOR REPAIR ACCOMPLISHED.
